Skip to Main content Skip to Navigation
Journal articles

The Jacobi Stochastic Volatility Model

Abstract : We introduce a novel stochastic volatility model where the squared volatility of the asset return follows a Jacobi process. It contains the Heston model as a limit case. We show that the joint density of any finite sequence of log returns admits a Gram-Charlier A expansion with closed-form coefficients. We derive closed-form series representations for option prices whose discounted payoffs are functions of the asset price trajectory at finitely many time points. This includes European call, put, and digital options, forward start options, and can be applied to discretely monitored Asian options. In a numerical analysis we show that option prices can be accurately and efficiently approximated by truncating their series representations.
Complete list of metadatas

Cited literature [55 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01338330
Contributor : Sergio Pulido <>
Submitted on : Thursday, August 8, 2019 - 5:39:13 PM
Last modification on : Friday, February 5, 2021 - 4:12:04 PM
Long-term archiving on: : Thursday, January 9, 2020 - 4:45:14 AM

File

SSRN-id2782486.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Damir Filipovic, Damien Ackerer, Sergio Pulido. The Jacobi Stochastic Volatility Model. Finance and Stochastics, Springer Verlag (Germany), 2018, 22 (3), pp.667-700. ⟨10.1007/s00780-018-0364-8⟩. ⟨hal-01338330v4⟩

Share

Metrics

Record views

110

Files downloads

370